# SDR I5EA2024031400007

- Difficulty date: February 20, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 62,963 hours, 39,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 948 Lbl4-R11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM UPPER SURFACE HAS CORROSION AT STA 947.5 AROUND LBL 4.5 TO RBL 11.0.   ACCOMPLISHED PASSENGER CABIN FLOOR BEAM UPPER T-CHORD REPLACEMENT AT STA 947.5 LBL 4.5 TO RBL 11.0 IAW B737-400 SRM 51-40-02 AND E.O. SWA 231022.
